Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 124, NWS St. Louis, MO

July 5, 2013Gasconade County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 5, 2013, 6:24 PM CDT for Gasconade County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2013, 6:24 PM CDT (23:24 UTC)
Expired
Jul 5, 2013, 7:00 PM CDT
In force
36 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Gasconade County, MO

The radar

The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WUUS53 KLSX 052324
SVRLSX
MOC073-060000-
/O.NEW.KLSX.SV.W.0124.130705T2324Z-130706T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 700 PM CDT

* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
  OF BLAND...AND MOVING NORTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  OWENSVILLE AND CANAAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.

&&

LAT...LON 3838 9153 3823 9138 3821 9144 3821 9153
      3816 9154 3815 9164 3824 9165
TIME...MOT...LOC 2324Z 218DEG 7KT 3825 9157

HAIL...1.00IN
WIND...60MPH

$$

TES
1 follow-up statement
497 
WWUS53 KLSX 052341
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
641 PM CDT FRI JUL 5 2013

MOC073-052352-
/O.CAN.KLSX.SV.W.0124.000000T0000Z-130706T0000Z/
GASCONADE MO-
641 PM CDT FRI JUL 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3838 9153 3823 9138 3821 9144 3821 9153
      3816 9154 3815 9164 3824 9165
TIME...MOT...LOC 2342Z 218DEG 7KT 3828 9154

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:24 PM CDT, 3 hours earlier.

Area forecast discussion, Jul 5, 3:24 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CDT FRI JUL 5 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 321 PM CDT FRI JUL 5 2013

THUNDERSTORMS HAVE DEVELOPED OVER PARTS OF CENTRAL AND EASTERN MO IN
THE PAST HOUR.  THIS HAS HAPPENED AS CINH HAS DWINDLED AT THE SAME
TIME MLCAPES HAVE CLIMBED INTO THE 1000-2000+ J/KG RANGE IN AN AREA
OF WEAK ASCENT NEXT TO THE UPPER LOW NOW OVER CENTRAL MO.  LIKE THE
PAST FEW DAYS...EXPECT A SLOW INCREASE IN COVERAGE IN THUNDERSTORMS
THROUGH LATE AFTERNOON BEFORE DIMINISHING EARLY THIS EVENING WITH THE
LOSS OF DAYTIME HEATING.  A FEW STORMS COULD PRODUCE SOME GUSTY
WINDS WHERE THERE ARE LARGE DEWPOINT DEPRESSIONS...ALONG WITH SOME
DOWNPOURS GIVEN SLOW MOVEMENT OF THE STORMS.

SOME PATCHY FOG MAY DEVELOP TONIGHT IN AREAS WHERE SKIES ARE CLEAR
AND THE WINDS ARE LIGHT.  THE FOG MAY NOT BE AS EXTENSIVE OVER
SOUTHERN ILLINOIS/SOUTHEAST MISSOURI AS LAST NIGHT AS I EXPECT SOME
INCREASE IN CLOUD COVER LATE TONIGHT.  THIS SAME AREA WILL HAVE AN
INCREASE IN THUNDERSTORM CHANCES AFTER 09Z AS LOW LEVEL MOISTURE
CONVERGENCE INCREASES ON NOSE OVER LOW LEVEL JET OVER SOUTHERN IL.

BRITT

.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 321 PM CDT FRI JUL 5 2013

(SATURDAY AND SUNDAY)

NAM AND GFS ARE IN SOMEWHAT BETTER AGREEMENT WITH RESPECT TO THE
SPEED OF THE UPPER LOW A IT MOVES EAST THROUGH THE WEEKEND.
HOWEVER...THE NAM IS STILL A LITTLE SLOWER AND FURTHER SOUTH THAN
THE GFS AND ECMWF...BUT THE GENERAL IDEA IS THE SAME.  THE LOW
SHOULD BE OUT OF THE AREA BY SUNDAY AFTERNOON.  THIS WILL FINALLY
BRING A BRIEF PAUSE IN THE ISOLATED TO SCATTERED AFTERNOON
THUNDERSTORMS.  EVEN THOUGH THE  MODELS SPIT OUT SOME LIGHT QPF
SUNDAY AFTERNOON ACROSS MUCH OF THE AREA...WEAK UPPER LEVEL RIDGING
IS BUILDING IN SO IF THERE IS ANY CONVECTION IT SHOULD BE VERY WEAK
AND SHORT LIVED.  STILL EXPECTING TEMPERATURES TO WARM SLOWLY
THROUGH THE 80S TO AROUND 90 BY SUNDAY AFTERNOON...ESPECIALLY OVER
CENTRAL MISSOURI AS WARM ADVECTION STRENGTHENS ON AN INCREASING
SOUTHWEST LOW LEVEL JET.

(MONDAY THROUGH FRIDAY)

LITTLE CHANGE IN THE FORECAST FOR NEXT WEEK.  UPPER LEVEL FLOW
BECOMES QUASI ZONAL OVER THE MIDWEST.  THERE MAY BE SOME NOCTURNAL
MCS ACTIVITY NORTH OF THE AREA ACROSS IOWA AND NORTHERN ILLINOIS
SUNDAY NIGHT AND MONDAY NIGHT WHICH COULD PUSH OUTFLOW BOUNDARIES
DOWN INTO OUR AREA TO FORCE AFTERNOON CONVECTION MONDAY AND
TUESDAY.  A SHORTWAVE WILL DIP INTO THE NORTHERN PLAINS AND UPPER
MIDWEST TUESDAY WHICH WILL FORCE A COLD FRONT SOUTH INTO IOWA
TUESDAY NIGHT AND DOWN INTO MISSOURI ON WEDNESDAY.  LOW LEVEL JET
AHEAD OF THE SYSTEM TUESDAY NIGHT WILL PRODUCE NOCTURNAL CONVECTION
NORTH OF THE AREA.  LOOKS LIKE THE REMNANTS OF THE RESULTING MCS
WILL MOVE DOWN OVER OUR AREA DURING THE PRE-DAWN HOURS OF WEDNESDAY
MORNING. THE EFFECTIVE FRONT WILL BE DRAPED ACROSS MISSOURI NEAR THE
I-70 CORRIDOR WEDNESDAY ACCORDING TO THE MODELS...WHICH WILL GIVE US
ANOTHER CHANCE OF THUNDERSTORMS.

THE WEATHER ON THURSDAY AND FRIDAY WILL DEPEND GREATLY ON WHAT
HAPPENS TUESDAY NIGHT AND WEDNESDAY.  IF THE FRONT IS KICKED FAR
ENOUGH SOUTH BY WEDNESDAY'S CONVECTION WE MAY HAVE A RELATIVELY MILD
AND DRY PERIOD FOR THURSDAY AND FRIDAY AS ANOTHER LONGWAVE TROF DIGS
OVER THE EASTERN 1/3 OF THE CONUS AND A SURFACE HIGH PUSHES DOWN
INTO THE MIDWEST FROM CANADA.  HOWEVER...LATEST GUIDANCE HANGS THE
FRONT UP OVER THE OZARKS WEDNESDAY NIGHT AND THURSDAY AND A WEAK LOW
LEVEL SOUTHWEST FLOW REDEVELOPS THURSDAY AND CONTINUES ON FRIDAY
WHICH WOULD PUSH THE STALLED FRONT BACK TO THE NORTHEAST.  THIS
WOULD KEEP US WARMER AND WETTER FOR THE END OF THE WEEK.  CAN'T
REALLY ARGUE EITHER WAY SO HAVE STUCK CLOSE TO GUIDANCE WHICH IS
NEAR CLIMATOLOGY.

CARNEY

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1204 AM CDT FRI JUL 5 2013

EXTENSIVE AREA OF LOW CLOUDS OVER SOUTHEAST MO INTO SOUTH CENTRAL
IL IS SHOWING A QUICK DECREASE IN AREA COVERAGE AT THE SAME TIME
CEILINGS ARE INCREASING. ADDITIONAL CLOUDS HAVE DEVELOPED JUST TO
THE WEST OF THIS AREA...INCLUDING OVER THE ST. LOUIS METRO TAF
SITES WHERE MVFR/VFR CEILINGS HAVE DEVELOPED. THINK THIS AREA
WILL BE THE MOST LIKELY AREA TO SEE SCATTERED THUNDERSTORM
DEVELOPMENT BY MID AFTERNOON...AND HAVE KEPT VCTS GOING AT THE ST.
LOUIS METRO AND QUINCY AIRPORTS BETWEEN 20-01Z. HEAVIER CORES WILL
PRODUCE SOME GUSTY WINDS AND BRIEF DOWNPOURS WITH MVFR CONDITIONS.
EXPECT STORMS TO DISSIPATE THIS EVENING. EXPECT THERE TO BE SOME
FOG REDEVELOP OVERNIGHT...AND HAVE ADDED MVFR CONDITIONS TO
KSUS/KCPS WHERE THE WORST CONDITIONS WERE THIS MORNING.

SPECIFICS FOR KSTL...TODAY WILL HAVE A HIGHER CHANCE FOR THUNDERSTORM
DEVELOPMENT THAN THE PAST TWO DAYS...BUT COVERAGE WILL NOT BE
GREAT ENOUGH TO HAVE MUCH MORE THAN VCTS FROM 20-01Z AT THIS
POINT. THERE MAY BE SOME MVFR FOG DEVELOP OVERNIGHT...THOUGH DO
NOT THINK CHANCE WILL BE AS HIGH AS IT WILL BE AT LOWER LYING
AIRPORTS LIKE KCPS/KSUS. DRY AND VFR CONDITIONS ARE EXPECTED FOR
MOST OF SATURDAY.

BRITT

&&

.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS     68  87  69  90 /  20  20  10  20
QUINCY          64  86  66  89 /  10  10  10  20
COLUMBIA        64  87  66  91 /  10  10  10  20
JEFFERSON CITY  63  88  68  91 /  20  10  10  20
SALEM           67  81  66  86 /  20  30  20  20
FARMINGTON      63  83  64  88 /  20  30  10  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 5, 3:37 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT FRI JUL 5 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
337 PM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY THIS EVENING. A
FEW OF THE STRONGER STORMS MAY PRODUCE HEAVY DOWNPOURS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ONCE AGAIN ON SATURDAY...
PRIMARILY DURING THE AFTERNOON OVER SOUTHWEST ILLINOIS AND
SOUTHEAST MISSOURI.

A CHANCE OF THUNDERSTORMS WILL CONTINUE OVER MUCH OF THE AREA
MONDAY THROUGH WEDNESDAY...AND PERSIST OVER SOUTHERN MISSOURI
INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CARNEY

In the hours before

Special weather statement, Jul 5, 3:33 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT FRI JUL 5 2013

MOZ062-073-052100-
FRANKLIN MO-WASHINGTON MO-
333 PM CDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON AND
SOUTHERN FRANKLIN COUNTIES UNTIL 400 PM CDT...

AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF ANTHONIES MILL...MOVING NORTH AT
20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANTHONIES MILL...
  RICHWOODS...

THIS STORM WILL ALSO IMPACT MERAMEC STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Special weather statement, Jul 5, 3:50 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT FRI JUL 5 2013

MOZ065-074-052130-
JEFFERSON MO-ST. FRANCOIS MO-
350 PM CDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. FRANCOIS AND SOUTHERN
JEFFERSON COUNTIES UNTIL 430 PM CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BONNE TERRE...MOVING NORTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN JEFFERSON AND NORTHERN ST.
FRANCOIS COUNTIES.

THIS STORM WILL ALSO IMPACT ST. FRANCOIS STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Special weather statement, Jul 5, 4:01 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT FRI JUL 5 2013

MOZ062-052145-
FRANKLIN MO-
401 PM CDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN COUNTY UNTIL 445
PM CDT...

AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LONEDELL...OR 8 MILES SOUTH
OF ST. CLAIR...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ST. CLAIR...
  UNION...
  VILLA RIDGE...
  PACIFIC...
  GRAY SUMMIT...
  WASHINGTON...
  LONEDELL...
  PARKWAY...

THIS STORM WILL ALSO IMPACT ROBERTSVILLE STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Special weather statement, Jul 5, 6:01 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT FRI JUL 5 2013

MOZ059-072-052345-
CRAWFORD MO-GASCONADE MO-
601 PM CDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GASCONADE AND
NORTHWESTERN CRAWFORD COUNTIES UNTIL 645 PM CDT...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CUBA...MOVING NORTH AT 5
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN GASCONADE AND NORTHWESTERN
CRAWFORD COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.